Monday, April 16, 2012

Why Do I Always Get The Side Effects?

Decided to stop taking the Cholest-off as of this morning. It was starting to give me muscle pain and fatigue just like the statins do. They “claim” it won't do that, but it did it to me. Just like about 5 years ago when one of my doctors gave me Zetia. Zetia is a prescription drug that lowers cholesterol but not through the liver like statins. It does it through the digestive track and that is supposed to be how Cholest-off does it too. Well the doctor had told me that Zetia would not give me the muscle aches, but it did and I researched it online and it said that it was a possibility that muscle ache and fatigue was one of the side effects and I guess Cholest-off has the same side effect on me. Oh well. Did some minor housework this morning and then took Hiker over to the community office with me to check on the status of the agreement for our Internet between the landlord and Time Warner. The manager told me that she was told that we would NOT lose our Internet connection on April 30 and that it will probably be extended out to the end of June. She feels that eventually the landlord and TW will come up with an agreement of some kind. Then Hiker and I went off for a 1.5 mile walk. I sometimes wish I knew more about Hiker's history before I got her. I notice that when we are out walking, she hates people on bicycles and skateboards and wants to attack them. She is “fascinated” with motorcycles. She barks at them, but she also cowers from them a little. After lunch we drove over to Central Park and did a 1.5 mile walk around the grounds. It was pretty warm...80° out there. We are supposed to get up to 90° this weekend. I may have to uncover my A/C and get my shorts out.

1 comment:

  1. Bad luck about the side effects, I hope there is something you can take. That is interesting about hiker and the bikes. Is there anyway of training her to keep calm, I wonder?


I appreciate your comments. Thanks for stopping by.